| Catalog Number |
AVEA COMP |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that after powering the vent up, uim was blank.Biomed tested uim from another vent and uim was still blank.No patient involvement reported.
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.However; a po for new gde was placed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : request for parts.